Skip to main content

The Wedderburn–Artin Theorem for Paragraded Rings

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Abstract

In this paper, we prove the paragraded version of the Wedderburn–Artin theorem. Following the methods known from the abstract case, we first prove the density theorem and observe the matrix rings whose entries are from a paragraded ring. However, in order to arrive at the desired structure theorem, we introduce the notion of a Jacobson radical of a paragraded ring and prove some properties which are analogous to the abstract case. In the process, we study the faithful and irreducible paragraded modules over noncommutative paragraded rings and prove the paragraded version of the well-known Schur lemma.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    N. Bourbaki, Algèbre, Chap. II, Hermann, Paris (1962).

  2. 2.

    M. Chadeyras, “Essai d’une théorie noetherienne pour les anneaux commutatifs, dont la graduation est aussi générale que possible,” Suppl. Bull. Soc. Math. Fr. Mémoire, 22, 1–143 (1970).

    MathSciNet  MATH  Google Scholar 

  3. 3.

    E. Halberstadt, Théorie artinienne homogène des anneaux gradués à grades non commutatifs réguliers, Thèse doct. sci. math., Arch. orig. Cent. Doc. C.N.R.S., No. 5962, Centre National de la Recherche Scientifique, Paris (1971).

  4. 4.

    I. N. Herstein, Noncommutative Rings, Carus Math. Monographs, Mathematical Association of America Textbooks, Vol. 15, The Mathematical Association of America (2005).

  5. 5.

    E. Ilić-Georgijević, “On the categories of paragraded groups and modules of type Δ,” Sarajevo J. Math., 8 (21), 193–202 (2012).

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    M. Krasner, “Hypergroupes moduliformes et extramoduliformes,” C. R. Acad. Sci. Paris, 219, 473–476 (1944).

    MathSciNet  MATH  Google Scholar 

  7. 7.

    M. Krasner, “Une généralisation de la notion de corps-corpoïde. Un corpoïde remarquable de la théorie des corps valués,” C. R. Acad. Sci. Paris, 219, 345–347 (1944).

    MathSciNet  MATH  Google Scholar 

  8. 8.

    M. Krasner, “Théorie de la ramification dans les extensions finies des corps valués: Hypergroupe d’inertie et de ramification; théorie extrinsèque de la ramification,” C. R. Acad. Sci. Paris, 220, 28–30 (1945).

    MathSciNet  MATH  Google Scholar 

  9. 9.

    M. Krasner, “Quelques méthodes nouvelles dans la théorie des corps valués complets,” in: Algèbre et théorie des nombres (Colloque Int. du C.N.R.S. No. 24, Paris 1949), C.N.R.S., Paris (1950).

  10. 10.

    M. Krasner, “Congruences multiplicatives. Squelettes et corpoïèdes,” in: Séminaire Krasner (1953–1954), Vol. 1, exp. 4, Sécr. Math. Fac. Sc. Paris, p. 39.

  11. 11.

    M. Krasner, “Théorie élémentaire des corpoídes commutatifs sans torsion,” Séminaire Krasner (1953–1954), Vol. 2, exp. 5, Sécr. Math. Fac. Sc. Paris (1956).

  12. 12.

    M. Krasner, “Anneaux gradués généraux,” in: Colloque d’Algébre Rennes, pp. 209–308 (1980).

  13. 13.

    M. Krasner and M. Vuković, “Structures paragradu´ees (groupes, anneaux, modules). I,” Proc. Japan Acad. Ser. A, 62, No. 9, 350–352 (1986).

    MathSciNet  Article  MATH  Google Scholar 

  14. 14.

    M. Krasner and M. Vuković, “Structures paragraduées (groupes, anneaux, modules). II,” Proc. Japan Acad. Ser. A, 62, No. 10, 389–391 (1986).

    MathSciNet  Article  MATH  Google Scholar 

  15. 15.

    M. Krasner and M. Vuković, “Structures paragraduées (groupes, anneaux, modules). III,” Proc. Japan Acad. Ser. A, 63, No. 1, 10–12 (1987).

    MathSciNet  Article  MATH  Google Scholar 

  16. 16.

    M. Krasner and M. Vuković, Structures paragradu´ees (groupes, anneaux, modules), Queen’s Papers in Pure and Applied Mathematics, No. 77, Queen’s University, Kingston, Ontario, Canada (1987).

  17. 17.

    M. Vuković, Structures gradu´ees et paragradu´ees, Prepublication de l’Institut Fourier, Université de Grenoble I, No. 536 (2001).

  18. 18.

    M. Vuković, “About Krasner’s and Vuković’s paragraduations,” in: Int. Congress of Mathematicians, Hyderabad, India, 19–27 August 2010.

  19. 19.

    M. Vuković and E. Ilić-Georgijević, “Paragraded rings and their ideals,” J. Math. Sci., 191, No. 5, 654–660 (2013).

    MathSciNet  Article  MATH  Google Scholar 

  20. 20.

    M. Vuković and E. Ilić-Georgijević, Paragraded Structures, book in preparation.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to E. Ilić-Georgijević.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 19, No. 6, pp. 125–139, 2014.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Ilić-Georgijević, E., Vuković, M. The Wedderburn–Artin Theorem for Paragraded Rings. J Math Sci 221, 391–400 (2017). https://doi.org/10.1007/s10958-017-3233-7

Download citation